DOI 10.1177/030089160008600611
Two episodes of ifosfamide-related neurotoxicity in the same patient following different schedules and doses of the drug. A case report.
Аннотация
We report the first case of recurrent ifosfamide-related neurotoxicity in the same patient following two distinct administrations of the drug at different doses and schedules and with a long interval between the two episodes. Remarkably, the first event was characterized by confusion and hallucinations, while the second, 29 months later, was characterized by partial and generalized seizures. Between the two episodes the patient had received high-dose cyclophosphamide, an oxazophoshorine agent closely related to ifosfamide, without any neurological side effects. We briefly discuss the diagnosis and management of ifosfamide-related encephalopathy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.